Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Tingling in the legs and arms after a bowel movement. Could this be due to a cardiac related problem?

I was having a bm and went into a major sweat, my legs and arms went tingly and felt cold , but mostly I was dripping sweat in about 30 seconds...I never thought of it but is there a possibility that it could have been cardiac related? I have never felt like I was going to die...but with this I did. After about five minutes it let up and I went outside and colled was strange...
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,

Thanks for writing in.

I definitely think this warrants further investigation like ECG, ECHO, Blood sugars , lipid profile, etc.

The possibilities are diabetes, coronary artery disease, panic attack/anxiety etc.

Please visit your doctor as soon as possible and get evaluated.

Have a nice day.

Dr. Divya Kuttikrishnan
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor